# SDR SWAA2023021401283

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 56,205 hours, 33,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1669 FOR RH EMERGENCY EXIT AND AISLE LIGHTS FAILED CAPACITY CHECK<[01] REMOVED AND REPLACED M1669 BATTERY PACK FOR THE RH EMERGENCY EXIT AND AISLE LIGHTS PER 33-51-06
